Alert archive / Pennsylvania / Wind Advisories in 2015
Wind Advisory 4, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Nov 11, 2015, 2:14 PM EST for 11 counties in Ohio; 14 counties in Pennsylvania; 9 counties in West Virginia. It took effect at Nov 12, 2015, 10:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2015, 2:14 PM EST (19:14 UTC)
- In effect from
- Nov 12, 2015, 10:00 AM EST
- Expired
- Nov 12, 2015, 7:12 PM EST
- In force
- 9 hr
- Issued by
- NWS Pittsburgh, PA
All 34 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 28 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 7.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
431 WWUS71 KPBZ 111914 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 214 PM EST WED NOV 11 2015 OHZ039>041-048>050-057-058-068-PAZ007>009-013>015-020-WVZ001- 120315- /O.NEW.KPBZ.WI.Y.0004.151112T1500Z-151113T0300Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-NOBLE-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER- CLARION-BEAVER-HANCOCK- INCLUDING THE CITIES OF...NEW PHILADELPHIA...CARROLLTON...SALEM... COSHOCTON...CADIZ...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... CALDWELL...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BEAVER...WEIRTON 214 PM EST WED NOV 11 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM EST THURSDAY. * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE EXPECTED. SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE HIGHEST GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
595 WWUS71 KPBZ 120210 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 910 PM EST WED NOV 11 2015 OHZ039>041-048>050-057-058-068-PAZ007>009-013>015-020-WVZ001- 121015- /O.CON.KPBZ.WI.Y.0004.151112T1500Z-151113T0300Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-NOBLE-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER- CLARION-BEAVER-HANCOCK- INCLUDING THE CITIES OF...NEW PHILADELPHIA...CARROLLTON...SALEM... COSHOCTON...CADIZ...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... CALDWELL...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BEAVER...WEIRTON 910 PM EST WED NOV 11 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EST THURSDAY... * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE EXPECTED. SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE HIGHEST GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
812 WWUS71 KPBZ 120800 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 300 AM EST THU NOV 12 2015 MDZ001-OHZ059-069-PAZ016-021>023-029-031-073>076-WVZ002>004-012- 021-509>514-121600- /O.EXA.KPBZ.WI.Y.0004.151112T1500Z-151113T0300Z/ GARRETT-BELMONT-MONROE-JEFFERSON PA-ALLEGHENY-ARMSTRONG-INDIANA- WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...ST. CLAIRSVILLE... WOODSFIELD...BROOKVILLE...PITTSBURGH METRO AREA...KITTANNING... INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG...LATROBE... LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE...BETHANY... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT... MORGANTOWN...COOPERS ROCK...KINGWOOD...BRUCETON MILLS... TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS...SAINT GEORGE... DAVIS...THOMAS...HENDRICKS...CANAAN VALLEY 300 AM EST THU NOV 12 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING. * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE EXPECTED. SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE HIGHEST GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ OHZ039>041-048>050-057-058-068-PAZ007>009-013>015-020-WVZ001- 121600- /O.CON.KPBZ.WI.Y.0004.151112T1500Z-151113T0300Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-NOBLE-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER- CLARION-BEAVER-HANCOCK- INCLUDING THE CITIES OF...NEW PHILADELPHIA...CARROLLTON...SALEM... COSHOCTON...CADIZ...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... CALDWELL...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BEAVER...WEIRTON 300 AM EST THU NOV 12 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE EXPECTED. SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE HIGHEST GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
003 WWUS71 KPBZ 121250 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 750 AM EST THU NOV 12 2015 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021-509>514-122100- /O.CON.KPBZ.WI.Y.0004.151112T1500Z-151113T0300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA... CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE... ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL... WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA... KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG... LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE... WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE... FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD... BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS... SAINT GEORGE...DAVIS...THOMAS...HENDRICKS...CANAAN VALLEY 750 AM EST THU NOV 12 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE EXPECTED. SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE HIGHEST GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
087 WWUS71 KPBZ 121941 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 241 PM EST THU NOV 12 2015 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021-509>514-130300- /O.CON.KPBZ.WI.Y.0004.000000T0000Z-151113T0300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA... CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE... ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL... WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA... KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG... LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE... WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE... FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD... BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS... SAINT GEORGE...DAVIS...THOMAS...HENDRICKS...CANAAN VALLEY 241 PM EST THU NOV 12 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE EXPECTED. SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE HIGHEST GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
752 WWUS71 KPBZ 130012 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 712 PM EST THU NOV 12 2015 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021-509>514-130115- /O.CAN.KPBZ.WI.Y.0004.000000T0000Z-151113T0300Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA... CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE... ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL... WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA... KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG... LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE... WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE... FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD... BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS... SAINT GEORGE...DAVIS...THOMAS...HENDRICKS...CANAAN VALLEY 712 PM EST THU NOV 12 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. WIND GUSTS HAVE FALLEN UNDER 40 MPH ACROSS THE REGION...HENCE THE ADVISORY HAS BEEN CANCELLED. $$ 15
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Nov 11, 12:16 PM EST, 1 hour 58 minutes earlier.
Area forecast discussion, Nov 11, 12:16 PM EST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 1216 PM EST WED NOV 11 2015 .SYNOPSIS... HIGH PRESSURE WILL DRY THE AREA OUT TODAY. THE NEXT SYSTEM WILL BRING SHOWERS THURSDAY ALONG WITH GUSTY WINDS. MUCH COLDER AIR AND SHOWERS WILL MOVE IN FRIDAY WITH ANOTHER ROUND OF STRONG WIND GUSTS. && .NEAR TERM /THROUGH TONIGHT/... GRADUAL CLEARING HAS OCCURRED FROM THE WESTERN ZONES AND STRATOCU SLOWLY DIMINISHES ACROSS THE PITTSBURGH AREA AS SUBSIDENCE CONTINUES TO PROGRESS OVER THE REGION. TEMPERATURES WILL WARM TO JUST ABOVE SEASONAL AVERAGES THIS AFTERNOON AND REMAIN ABOVE AVERAGE TONIGHT. A DEEP AND STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE WESTERN GREAT LAKES TONIGHT...INCREASING MOISTURE AND WARMTH DUE TO STRONG SOUTHERLY FLOW ON EASTERN SIDE OF SURFACE LOW. HAVE ADJUSTED TIMING OF POPS SLIGHTLY BASED ON LATEST NAM/GFS BLEND. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... ENHANCING UPPER LOW SYSTEM WILL QUICKLY SWING A COLD FRONT THROUGH THE REGION THURSDAY MORNING. HAVE SPED UP THE ONSET OF SHOWERS FROM PREVIOUS FORECAST DUE TO THE CONTINUED PROGRESSIVE NATURE OF THE SYSTEM. GIVEN WHERE THE SURFACE LOW WILL TRACK AND HOW FAST THE FRONT MOVES THROUGH... DO NOT EXPECT A GREAT DEAL OF RAINFALL. HOWEVER...WINDS WILL INTENSIFY AND SUPPORT STRONG WIND GUSTS THROUGH THURSDAY AFTERNOON AND EVENING AS THE MIXING LEVEL DEEPENS AND THE VERY STRONG WINDS ALOFT WORK THEIR WAY TO THE LOWER LEVELS. MUCH COLDER AIR WILL BEGIN TO CROSS THE AREA THURSDAY NIGHT. A SECONDARY FRONT WILL INCREASE RAIN CHANCES FRIDAY...AND PULL EVEN COLDER AIR OVER THE REGION. WITH A CONTINUED IMPRESSIVE WIND FIELD...STRONG GUSTS ARE EXPECTED FRIDAY AFTERNOON. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... LAKE ENHANCED RAIN/SNOW SHOWERS ARE EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING. FORECAST SOUNDINGS SHOW A COLD ENOUGH ATMOSPHERE TO SUPPORT ALL SNOW ACROSS THE FAR NORTH AND HIGHER ELEVATIONS BEGINNING SOMETIME FRIDAY EVENING. A COOL...BUT DRY REMAINDER OF THE WEEKEND IS ANTICIPATED AS SURFACE HIGH SLIDES ACROSS THE REGION. MODERATING TEMPERATURES AGAIN FOR THE START OF THE NEW WEEK. && .AVIATION /17Z WEDNESDAY THROUGH SUNDAY/... IFR CONDITIONS WILL EVER-SO-SLOWLY GIVE WAY TO MVFR CONDITIONS FROM THE WEST AS STRATUS WILL BE VERY SLOW TO MIX OUT. THIS WILL OCCUR AT KZZV THIS MORNING...HOWEVER ALMOST ALL OTHER SITES WILL TAKE UNTIL THIS AFTERNOON TO SCATTER OUT. KFKL AND KDUJ MAY NOT DO SO AT ALL BEFORE THE CLOUDS AHEAD OF THE NEXT SYSTEM PRECLUDE MUCH BOUNDARY LAYER MIXING. WINDS WILL START OUT WESTERLY BEFORE BECOMING LIGHT SOUTHERLY AND INCREASING FROM THE SOUTHEAST TOWARD MORNING THURSDAY. FRIES OUTLOOK...WEDNESDAY NIGHT THROUGH SUNDAY/... PROLONGED RESTRICTION POTENTIAL IS EXPECTED BEGINNING WITH THE ADVANCE AND PASSAGE OF A THURSDAY SYSTEM. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Nov 11, 4:19 AM EST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 419 AM EST WED NOV 11 2015 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021-509>514-120930- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON- PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- 419 AM EST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA...NORTHERN PANHANDLE OF WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Pennsylvania, 2015Wind Advisories in Ohio, 2015Wind Advisories in West Virginia, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.